Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 65, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 14, 2012, 4:33 AM CDT for LaMoure County, North Dakota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2012, 4:33 AM CDT (09:33 UTC)
- Expired
- Jun 14, 2012, 5:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County LaMoure County, ND
The radar
The Aberdeen radar (KABR), 123 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1769 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
115
WUUS53 KBIS 140933
SVRBIS
NDC045-141015-
/O.NEW.KBIS.SV.W.0065.120614T0933Z-120614T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
433 AM CDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA
* UNTIL 515 AM CDT
* AT 430 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GRAND RAPIDS...OR 33 MILES SOUTHEAST OF JAMESTOWN...
AND MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
LAMOURE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...STAY INSIDE AND AWAY FROM
WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING OF LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE INTO
ANY AREA THAT HAS STANDING OR FLOWING WATER.
&&
LAT...LON 4636 9803 4637 9841 4663 9846 4664 9844
4664 9826 4663 9815 4664 9814 4665 9812
4664 9802
TIME...MOT...LOC 0932Z 237DEG 42KT 4652 9832
WIND...HAIL 60MPH 1.50IN
$$
JP MARTIN2 follow-up statements
179
WWUS53 KBIS 140952
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
452 AM CDT THU JUN 14 2012
NDC045-141015-
/O.CON.KBIS.SV.W.0065.000000T0000Z-120614T1015Z/
LAMOURE ND-
452 AM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LAMOURE COUNTY UNTIL 515 AM CDT...
AT 446 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 18 MILES EAST OF THE TOWN OF DICKEY...OR 35
MILES SOUTHEAST OF JAMESTOWN...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN LAMOURE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE INTO FLOODED AREAS.
&&
LAT...LON 4642 9804 4652 9824 4663 9815 4664 9814
4665 9812 4664 9802
TIME...MOT...LOC 0950Z 236DEG 42KT 4657 9804
WIND...HAIL <50MPH 1.00IN
$$
JP MARTIN283
WWUS53 KBIS 141017
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
517 AM CDT THU JUN 14 2012
NDC045-141026-
/O.EXP.KBIS.SV.W.0065.000000T0000Z-120614T1015Z/
LAMOURE ND-
517 AM CDT THU JUN 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEAST LAMOURE COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
GUSTY WINDS...UP TO 50 MPH...COULD CONTINUE FOR A HALF HOUR OR SO IN
THE WAKE OF THE STORM.
LAT...LON 4642 9804 4652 9824 4663 9815 4664 9814
4665 9812 4664 9802
TIME...MOT...LOC 0952Z 236DEG 42KT 4658 9801
$$
JP MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:48 AM CDT, 45 minutes earlier.
Area forecast discussion, Jun 14, 3:48 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 348 AM CDT THU JUN 14 2012 .SHORT TERM...TODAY THROUGH FRIDAY AFTERNOON... FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE LINGERING PRECIPITATION AND COOL TEMPERATURES TODAY ASSOCIATED WITH AN UPPER LEVEL LOW...THEN ANOTHER ROUND OF THUNDERSTORMS FRIDAY. MODELS ARE REASONABLY SIMILAR SO WENT WITH A BLEND OF GUIDANCE. CURRENTLY...FOR THE SEVERE THUNDERSTORM WATCH...WILL EXPIRE THE REMAINING COUNTIES WITH THIS FORECAST PACKAGE. THE OVERALL CHANCE FOR AN ISOLATED SEVERE STORM ANY MORE THIS MORNING REMAINS LOW. ADDITIONAL SHOWERS/CONVECTION CONTINUES TO TRACK NORTHEAST ACROSS THE WEST AND CENTRAL. MAINLY SHOWERS NOW BUT CANNOT RULE OUT AN ISOLATED THUNDERSTORM THROUGH 12Z. POTENT UPPER LEVEL WAVE/MID LEVEL LOW PRESSURE SYSTEM WILL SLOWLY TRACK EAST ACROSS FAR SOUTH CENTRAL CANADA TODAY. SHOULD SEE MOST IF NOT ALL OF THE PRECIPITATION ACROSS SOUTHERN NORTH DAKOTA END BY 12Z...WITH POST FRONTAL PRECIPITATION DEVELOPING NORTHWEST INTO NORTH CENTRAL THIS MORNING AND AFTERNOON ALONG AND BEHIND A STRONG SECONDARY COLD FRONT. WINDS BECOME RATHER GUSTY TODAY BEHIND THE FROPA...BUT AT THIS TIME LOOKS MARGINAL AS FAR AS WIND ADVISORY NUMBERS SO HELD OFF ON ANY HEADLINES. THE DAY SHIFT WILL WANT TO DIGEST LATEST GUIDANCE IN CASE WIND HEADLINES BECOME WARRANTED. WEAK MID LEVEL RIDGE/SFC HIGH PRESSURE BUILD ACROSS THE REGION TONIGHT RESULTING IN DRY WEATHER AND LIGHT WINDS. OUR FLOW QUICKLY TRANSITIONS TO SOUTHWESTERLY FOR FRIDAY AHEAD OF YET ANOTHER STRONG MID/UPPER LEVEL S/WV. SEVERE WEATHER PARAMETERS ONCE AGAIN WILL YIELD A THREAT FOR STRONG STORMS FRIDAY INTO FRIDAY EVENING AS THE MID LEVEL LOW APPROACHES NORTH DAKOTA. .LONG TERM...FRIDAY EVENING THROUGH WEDNESDAY NIGHT... POTENT UPPER LEVEL WAVE/MID LEVEL CLOSED LOW WILL CONTINUE TO LIFT ACROSS THE ROCKIES AND THROUGH THE NORTHERN PLAINS FRIDAY NIGHT-SATURDAY BRINGING LIKELY SHOWERS AND THUNDERSTORMS TO MOST LOCATIONS...ESPECIALLY FRIDAY EVENING AND OVERNIGHT EARLY SATURDAY MORNING. SCALED BACK CONSIDERABLY ON POPS SATURDAY AFTERNOON WITH DRY AIR PUNCHING INTO THE REGION FROM SOUTHWEST TO CENTRAL. LEFT CHANCES IN EAST FOR LINGERING SHOWERS/THUNDER...AND CHANCES ACROSS THE NORTH NEAR THE TRACK OF THE MID LEVEL LOW. DRY CONDITIONS REGION WIDE SATURDAY NIGHT WITH A WEAK RIDGE PUSHING ACROSS THE NORTHERN PLAINS. AFTERWARDS (SUN-WED)...OUR WEATHER PATTERN RETURNS TO VERY ACTIVE AS THE UPPER LEVEL JET BECOMES ORIENTATED OVER THE NORTHERN CONUS AND STEERS SEVERAL MID LEVEL DISTURBANCES FROM ACROSS THE ROCKIES INTO THE NORTHERN PLAINS. SHOULD SEE A GOOD CHANCE FOR PRECIPITATION EACH PERIOD. TEMPERATURES WILL AVERAGE NEAR NORMAL THROUGH THIS WEEKEND...TRENDING TO NEAR TO SLIGHTLY BELOW NORMAL MON-WED. && .AVIATION... AS THE MID LEVEL AND SURFACE LOW TRACK OUT OF SASKATCHEWAN AND INTO MANITOBA TODAY...A WEST TO NORTHWEST WIND WILL INCREASE WITH SURFACE SPEEDS OF 15 TO 30 KNOTS. THERE IS A CHANCE OF SHOWERS...POSSIBLY A THUNDERSTORM...WITH THE HIGHER CHANCES ACROSS NORTHERN TAF SITES...KISN AND KMOT. NO SEVERE THUNDERSTORMS ARE FORECAST THROUGH 15/1200 UTC. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM/LONG TERM...NH AVIATION...JPM
Hazardous weather outlook, Jun 14, 3:58 AM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 358 AM CDT THU JUN 14 2012 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-151100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 358 AM CDT THU JUN 14 2012 /258 AM MDT THU JUN 14 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS CONTINUE SOUTHEAST EARLY THIS THURSDAY MORNING. A FEW STORMS MAY PRODUCE HAIL AND GUSTY WINDS. THERE IS A CHANCE OF THUNDERSTORMS TODAY NORTHWEST AND NORTH CENTRAL. GUSTY WESTERLY WINDS WILL DEVELOP AND PERSIST THROUGH THIS AFTERNOON. TRAVEL MAY BECOME DIFFICULT FOR HIGH PROFILE VEHICLES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AND FRIDAY NIGHT. A FEW STORMS MAY BE SEVERE. IN ADDITION...WIDESPREAD RAINFALL IS FORECAST ACROSS WEST AND CENTRAL NORTH DAKOTA FRIDAY NIGHT. RAINFALL IN EXCESS OF ONE INCH IS POSSIBLE OVER SOME AREAS THROUGH SATURDAY MORNING. THERE REMAINS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY AND FRIDAY NIGHT. HEINERT
In the hours before
Local storm report, Jun 13, 11:51 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1151 PM CDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM TSTM WND GST 7 NNW BISMARCK 46.90N 100.84W
06/13/2012 E65 MPH BURLEIGH ND BROADCAST MEDIA
&&
CORRECTED EVENT TIME...LOCATION
TMLocal storm report, Jun 13, 11:55 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
1155 PM CDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL ALAMO 48.58N 103.47W
06/13/2012 M1.00 INCH WILLIAMS ND TRAINED SPOTTER
MOST HAIL WAS DIME SIZED WITH SOME QUARTER SIZED HAIL
THAT COVERED THE GROUND.
0510 PM HAIL 8 SE RAY 48.26N 103.04W
06/13/2012 E0.88 INCH WILLIAMS ND TRAINED SPOTTER
HAIL LASTED FOR 10 MINUTES
0610 PM HAIL 10 SSE NOONAN 48.76N 102.95W
06/13/2012 E0.88 INCH DIVIDE ND TRAINED SPOTTER
0633 PM HAIL HALLIDAY 47.35N 102.34W
06/13/2012 M0.75 INCH DUNN ND TRAINED SPOTTER
MODERATE HAIL
0633 PM HAIL HALLIDAY 47.35N 102.34W
06/13/2012 M0.75 INCH DUNN ND TRAINED SPOTTER
WENT FROM QUARTER INCH HAIL TO 3 4 INCH HAIL.
0727 PM HAIL 2 W FLAXTON 48.90N 102.44W
06/13/2012 E0.75 INCH BURKE ND PUBLIC
0735 PM HAIL HEART BUTTE DAM 46.60N 101.81W
06/13/2012 M1.00 INCH GRANT ND TRAINED SPOTTER
BRIEF HEAVY HAIL THEN RAIN.
0739 PM HAIL HAZEN 47.29N 101.62W
06/13/2012 M0.75 INCH MERCER ND TRAINED SPOTTER
MOSTLY PEA SIZED BUT A FEW PENNY SIZED HAIL
0755 PM HAIL ALMONT 46.73N 101.50W
06/13/2012 E1.50 INCH MORTON ND TRAINED SPOTTER
NICKEL TO PING PONG BALL SIZE HAIL. ON GOING DURING CALL.
0855 PM HAIL 5 S SHERWOOD 48.89N 101.63W
06/13/2012 M1.00 INCH RENVILLE ND STORM CHASER
0915 PM FUNNEL CLOUD 3 ENE MOHALL 48.78N 101.45W
06/13/2012 BOTTINEAU ND STORM CHASER
REPORTED SEEING A WALL CLOUD AND A FUNNEL CLOUD DROPPED
DOWN BRIEFLY.
0925 PM HAIL 6 S ANTLER 48.88N 101.28W
06/13/2012 M1.00 INCH BOTTINEAU ND TRAINED SPOTTER
HAILED OFF AND ON FOR 20 MINUTES.
0945 PM HAIL 14 ENE HAYNES 46.05N 102.20W
06/13/2012 E0.88 INCH ADAMS ND TRAINED SPOTTER
HEAVY RAIN AND SOME NICKEL HAIL
1114 PM TSTM WND GST 7 NNW BISMARCK 46.90N 100.84W
06/13/2012 E65.00 MPH BURLEIGH ND BROADCAST MEDIA
1118 PM TSTM WND GST 2 SSE BISMARCK 46.78N 100.76W
06/13/2012 M60.00 MPH BURLEIGH ND ASOS
BISMARCK AIRPORT.
1120 PM TSTM WND GST MANDAN 46.83N 100.89W
06/13/2012 E60.00 MPH MORTON ND TRAINED SPOTTER
HEAVY RAIN AND PEA SIZE HAIL.
1121 PM TSTM WND GST BISMARCK 46.81N 100.78W
06/13/2012 E60.00 MPH BURLEIGH ND BROADCAST MEDIA
&&
PAYDSpecial weather statement, Jun 14, 12:02 AM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1202 AM CDT THU JUN 14 2012 NDZ035>037-047-140600- BURLEIGH-KIDDER-LOGAN-STUTSMAN- 1202 AM CDT THU JUN 14 2012 ...SPECIAL WEATHER STATEMENT... AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL BURLEIGH COUNTY TO EXTREME SOUTHWESTERN KIDDER COUNTY TO EXTREME SOUTHWESTERN LOGAN COUNTY...MOVING EAST AT 40 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... NAPOLEON BY 1210 AM CDT... STEELE AND BURNSTAD BY 1215 AM CDT... TUTTLE AND LAKE ISABEL BY 1220 AM CDT... CRYSTAL SPRINGS BY 1240 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MERRIMAN
Special weather statement, Jun 14, 1:06 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 106 AM CDT THU JUN 14 2012 NDZ048-051-140700- DICKEY-LA MOURE- 106 AM CDT THU JUN 14 2012 ...STRONG THUNDERSTORMS MOVING THROUGH LAMOURE AND DICKEY COUNTIES... AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NORTH CENTRAL LAMOURE COUNTY TO CENTRAL DICKEY COUNTY...MOVING EAST AT 50 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... MARION AND GUELPH BY 115 AM CDT... LA MOURE BY 120 AM CDT... LUDDEN AND GLOVER BY 125 AM CDT... OAKES AND VERONA BY 130 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TM
Special weather statement, Jun 14, 4:02 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 402 AM CDT THU JUN 14 2012 NDZ036-037-047-048-141000- KIDDER ND-LA MOURE ND-LOGAN ND-STUTSMAN ND- 402 AM CDT THU JUN 14 2012 ...THUNDERSTORMS WERE MOVING THROUGH PARTS OF KIDDER... STUTSMAN...LOGAN...AND LAMOURE COUNTIES AT 4 AM CDT... AT 400 AM CDT...THUNDERSTORMS WERE SCATTERED FROM TAPPEN AND STREETER...SOUTHWEST OF JAMESTOWN...TO DICKEY AND EDGELEY...SOUTH OF JAMESTOWN. MOVEMENT WAS NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. SOME TOWNS IN THE PATH OF THE STORMS INCLUDED...DICKEY ADRIAN... AND MARION. STAY INSIDE AS THREATENING WEATHER APPROACHES. JP MARTIN
Special weather statement, Jun 14, 4:23 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 423 AM CDT THU JUN 14 2012 NDZ036-037-047-048-141020- KIDDER ND-LA MOURE ND-LOGAN ND-STUTSMAN ND- 423 AM CDT THU JUN 14 2012 ...THUNDERSTORMS WERE MOVING THROUGH PARTS OF KIDDER... STUTSMAN...LOGAN...AND LAMOURE COUNTIES AT 4 AM CDT... AT 420 AM CDT...THUNDERSTORMS WERE SCATTERED FROM TAPPEN AND STREETER...SOUTHWEST OF JAMESTOWN...TO DICKEY AND EDGELEY...SOUTH OF JAMESTOWN. MOVEMENT WAS NORTHEAST AT 35 MPH. THE STRONGEST STORM WAS NEAR THE TOWN OF DICKEY...IN LAMOURE COUNTY...WHERE HAIL THE SIZE OF NICKELS...AND VERY HEAVY RAIN...WAS LIKELY FALLING. WIND GUSTS UP TO 50 MPH ARE ALSO POSSIBLE WITH THE STRONGER STORMS. STAY INSIDE AS THREATENING WEATHER APPROACHES. JP MARTIN
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:14 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 61 min |
| Jun 13, 7:30 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton | 60 min |
| Jun 13, 8:28 PM CDT | Severe Thunderstorm Warning | BIS | Renville | 47 min |
| Jun 13, 8:36 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 54 min |
| Jun 13, 8:39 PM CDT | Areal Flood Advisory | BIS | Oliver | 6 hr |
| Jun 13, 9:01 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 59 min |
| Jun 13, 9:04 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 56 min |
| Jun 13, 9:11 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Sheridan | 29 min |
| Jun 13, 10:00 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 60 min |
| Jun 13, 10:35 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 40 min |
| Jun 13, 10:50 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 40 min |
| Jun 13, 11:19 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh | 41 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.